# SDR 06FDEA0818

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR FUSELAGE L-3 FWD DOOR JAMB HAS AN EXTERNAL DOUBLER REPAIR BOTTOM PART STA 1256 DIM 7 X 10 INCH.  REMOVED AND REPLACED BOLTS WITH HLT 436-6 IAW SRM 51-33-01 PAGE 6-10 VOL 2 AND SRM 53-50-00 FIG 19 VOL 1.
